# SDR VNAA0105022

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 15,694 hours, 14,258 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW RECEIVED A RED WARNING PANEL INDICATION FOR A OPEN PASSENGER DOOR.  THE CREW VERIFIED THIS ON THE SYSTEMS PAGE.  THE CREW CALLED MAINTENANCE CONTROL WHO INSTRUCTED THE CREW TO RETURN TO THE FIELD.  MAINTENANCE INSPECTED AND ADJUSTED THE STAIRWAY AND HINGE ALIGNMENT PIN IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  A MAINTENANCE FLIGHT WAS PERFORMED WITH NO FURTHER INCIDENTS.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
